# SDR USAA920080964

- Difficulty date: April 9, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 9H53461221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON CABIN BEAM UPPER CHORD, BS 1016, RBL 7, WL 208.  REPAIRED CABIN BEAM UPPER CHORD, BS 1016, RBL 7, WL 208 IAW USAIRWAYS EA 130007.
